# SDR KCSA061181

- Difficulty date: June 17, 2006
- Submitted: June 17, 2006
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 80,850 hours, 19,715 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON HYDRAULIC PRESSURE LINE JAM NUT WORN INTO INTERNAL BULKHEAD AT NAC STA 221.90.
